Alert archive / California / Gale Warnings in 2018
Gale Warning 17, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at Sep 1, 2018, 2:19 AM PDT. It took effect at Sep 1, 2018, 2:00 PM PDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 1, 2018, 2:19 AM PDT (09:19 UTC)
- In effect from
- Sep 1, 2018, 2:00 PM PDT
- Expired
- Sep 2, 2018, 2:40 AM PDT
- In force
- 13 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
350 WHUS76 KMTR 010919 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 219 AM PDT Sat Sep 1 2018 PZZ570-011730- /O.EXT.KMTR.SC.Y.0177.000000T0000Z-180902T0000Z/ /O.NEW.KMTR.GL.W.0017.180902T0000Z-180902T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM PDT SUNDAY... The National Weather Service in San Francisco has issued a Gale Warning, which is in effect from 5 PM this afternoon to 9 AM PDT Sunday. * WINDS...Northwest 20 to 30 kt with gusts up to 40 kt. * SEAS...7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ565-011730- /O.EXT.KMTR.SC.Y.0177.000000T0000Z-180901T2100Z/ /O.NEW.KMTR.GL.W.0017.180901T2100Z-180902T1000Z/ Point Pinos To Point Piedras Blancas To 10 nm- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... The National Weather Service in San Francisco has issued a Gale Warning, which is in effect from 2 PM this afternoon to 3 AM PDT Sunday. * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ571-011730- /O.EXT.KMTR.SC.Y.0177.000000T0000Z-180902T1600Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...7 to 9 feet. $$ PZZ540-011730- /O.EXT.KMTR.SC.Y.0177.000000T0000Z-180902T1600Z/ Point Arena To Point Reyes To 10 nm- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. $$ PZZ535-011730- /O.EXT.KMTR.SC.Y.0179.180901T2100Z-180902T0400Z/ Monterey Bay- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...West 15 to 25 kt with gusts up to 35 kt. * SEAS...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ575-011730- /O.CON.KMTR.SC.Y.0178.000000T0000Z-180902T1000Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-011730- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. $$ PZZ545-011730- /O.CON.KMTR.SC.Y.0178.000000T0000Z-180902T0400Z/ Point Reyes To Pigeon Point To 10 nm- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-011730- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T0400Z/ Pigeon Point to Point Pinos To 10 nm- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...5 to 7 feet. $$ PZZ530-011730- /O.CON.KMTR.SC.Y.0179.180901T2100Z-180902T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-011730- /O.CON.KMTR.SC.Y.0179.180901T2100Z-180902T0400Z/ San Francisco Bay South of the Bay Bridge- 219 AM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
3 follow-up statements
707 WHUS76 KMTR 012126 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 226 PM PDT Sat Sep 1 2018 PZZ565-020530- /O.EXP.KMTR.SC.Y.0177.000000T0000Z-180901T2100Z/ /O.CON.KMTR.GL.W.0017.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas To 10 nm- 226 PM PDT Sat Sep 1 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ570-020530- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T0000Z/ /O.CON.KMTR.GL.W.0017.180902T0000Z-180902T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 5 PM UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 25 to 30 kt with gusts up to 35 kt. * SEAS...7 to 11 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ571-020530- /O.EXT.KMTR.SC.Y.0177.000000T0000Z-180902T2200Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...8 to 10 feet. $$ PZZ575-020530- /O.CON.KMTR.SC.Y.0178.000000T0000Z-180902T1000Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-020530- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. $$ PZZ540-020530- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1600Z/ Point Arena To Point Reyes To 10 nm- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. $$ PZZ545-020400- /O.CON.KMTR.SC.Y.0178.000000T0000Z-180902T0400Z/ Point Reyes To Pigeon Point To 10 nm- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 10 to 20 kt with gusts up to 30 kt. * SEAS...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ560-020400- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T0400Z/ Pigeon Point to Point Pinos To 10 nm- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. $$ PZZ530-020400- /O.CON.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...Southwest 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ531-020400- /O.CON.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ San Francisco Bay South of the Bay Bridge- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...West 10 to 20 kt with gusts up to 30 kt. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ535-020400- /O.CON.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ Monterey Bay- 226 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...West 15 to 25 kt with gusts up to 30 kt. * SEAS...4 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$
921 WHUS76 KMTR 020351 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 851 PM PDT Sat Sep 1 2018 PZZ545-020500- /O.EXP.KMTR.SC.Y.0178.000000T0000Z-180902T0400Z/ Point Reyes To Pigeon Point To 10 nm- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ560-020500- /O.EXP.KMTR.SC.Y.0177.000000T0000Z-180902T0400Z/ Pigeon Point to Point Pinos To 10 nm- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ530-020500- /O.EXP.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ San Pablo Bay Suisun Bay The West Delta and San Francisco Bay North of the Bay Bridge- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ531-020500- /O.EXP.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ San Francisco Bay South of the Bay Bridge- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ535-020500- /O.EXP.KMTR.SC.Y.0179.000000T0000Z-180902T0400Z/ Monterey Bay- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ570-021200- /O.CON.KMTR.GL.W.0017.000000T0000Z-180902T1600Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 851 PM PDT Sat Sep 1 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 25 to 30 kt with gusts up to 35 kt. * SEAS...8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ565-021000- /O.CON.KMTR.GL.W.0017.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas To 10 nm- 851 PM PDT Sat Sep 1 2018 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ PZZ571-021200- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T2200Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... * WINDS...Northwest 20 to 30 kt with gusts up to 35 kt. * SEAS...8 to 10 feet. $$ PZZ575-021000- /O.CON.KMTR.SC.Y.0178.000000T0000Z-180902T1000Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-021000- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...Northwest 20 to 25 kt with gusts up to 30 kt. * SEAS...7 to 9 feet. $$ PZZ540-021200- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1600Z/ Point Arena To Point Reyes To 10 nm- 851 PM PDT Sat Sep 1 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT SUNDAY... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. $$
956 WHUS76 KMTR 020940 MWWMTR URGENT - Marine Weather Message National Weather Service San Francisco Bay Area 240 AM PDT Sun Sep 2 2018 PZZ570-021745- /O.CAN.KMTR.GL.W.0017.000000T0000Z-180902T1600Z/ /O.NEW.KMTR.SC.Y.0180.180902T0940Z-180904T0400Z/ Point Arena To Point Reyes 10 To 60 nm Offshore- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT MONDAY... ...GALE WARNING IS CANCELLED... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect until 9 PM PDT Monday. The Gale Warning has been cancelled. * WINDS...Northwest 15 to 25 kt with gusts up to 35 kt. * SEAS...8 to 10 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ565-021200- /O.CAN.KMTR.GL.W.0017.000000T0000Z-180902T1000Z/ /O.EXB.KMTR.SC.Y.0177.000000T0000Z-180902T1200Z/ Point Pinos To Point Piedras Blancas To 10 nm- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... The National Weather Service in San Francisco has issued a Small Craft Advisory, which is in effect until 5 AM PDT early this morning. The Gale Warning has been cancelled. * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...6 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ576-021045- /O.EXP.KMTR.SC.Y.0177.000000T0000Z-180902T1000Z/ Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ575-021600- /O.EXT.KMTR.SC.Y.0178.000000T0000Z-180902T1600Z/ Pigeon Point to Point Pinos 10 To 60 nm Offshore- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 10 to 20 kt with gusts up to 25 kt. * SEAS...7 to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots and/or steep waves are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ PZZ571-021745- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T2200Z/ Point Reyes to Pigeon Point 10 To 60 nm Offshore- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...Northwest 15 to 25 kt with gusts up to 30 kt. * SEAS...8 to 10 feet. $$ PZZ540-021600- /O.CON.KMTR.SC.Y.0177.000000T0000Z-180902T1600Z/ Point Arena To Point Reyes To 10 nm- 240 AM PDT Sun Sep 2 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... * WINDS...Northwest 15 to 20 kt with gusts up to 25 kt. * SEAS...6 to 8 feet. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Aug 31, 10:44 PM PDT, 3 hours 35 minutes earlier.
Area forecast discussion, Aug 31, 10:44 PM PDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
1044 PM PDT Fri Aug 31 2018
.SYNOPSIS...A modest warming trend is forecast through the Labor
Day Holiday weekend as high pressure builds over the region.
Interior locations will warm into the 80s and 90s while 60s and
70s will be more common near the coast. Dry weather conditions
along with seasonable temperatures are forecast to persist
through next week.
&&
.DISCUSSION...As of 9:00 PM PDT Friday...As expected, most inland
areas experienced warming today as a ridge of high pressure near
the southern California coast began to expand northward. While
inland areas generally warmed 5 to 10 degrees, temperatures near
the coast were near persistence or even slightly cooler than
yesterday.
Not much change is forecast in the synoptic pattern through the
Holiday Weekend. Our area will remain between an upper ridge off
the southern California coast and a broad trough to our northeast
centered over the northern Rockies. The ridge will be the dominate
weather feature, however, maintaining warm temperatures across
our inland areas through Labor Day. Most model guidance indicates
temperatures will drift slightly higher through the weekend, but
reach levels only a few degrees above normal. Meanwhile, a marine
layer has become reestablished along the coast and the Fort Ord
profiler indicates a marine layer depth of about 1500 feet. The
marine layer, along with persistent onshore flow, will maintain
areas of night and morning low clouds and fog as well as
seasonably cool conditions at the coast through the long weekend.
Relative humidity (RH) values have been high in the hills over
the past few nights. But now that a marine inversion has
redeveloped at a typical level of 1500 feet, expect a return to
lower RH values in the hills and poor overnight RH recoveries in
the higher hills. This will result in at least marginal increase
in wildfire danger. Fortunately, winds are expected to be mostly
light in the hills.
Longer range models indicate only minor day to day changes as we
move through next week. Although we are now entering
meteorological fall (Sept-Nov), there are no signs of offshore
flow developing anytime soon, at least not through the end of
next week.
&&
.AVIATION...as of 10:44 PM PDT Friday for 06Z TAFs. Latest Fort
Ord Profiler has the marine layer depth around 1600 feet. Patchy
stratus that developed along the San Mateo coast earlier this
afternoon ended up penetrating through the SF Peninsula and over
SFO around 03z. Low cigs have also already moved over the
Monterey Bay terminals. MVFR/IFR cigs will prevail through the
night at most terminals. Low confidence whether the marine layer
will deepen enough to impact KSJC and KLVK. Left cigs out of the
TAFs for these locations. Cigs are also expected to stay out of
KSTS, but dense fog may develop near sunrise on Saturday. Light
winds overnight will increase out of the W/NW late in the morning
Saturday, 10-15 kt (locally higher).
Moderate forecast confidence.
Vicinity of KSFO...With MVFR cigs already impacting the terminal,
expect MVFR conditions through about 17-18z Saturday. Winds will
decrease below 15 kt by midnight or so. West winds will increase
again by late morning/early afternoon Saturday, around 20 kt with
higher gusts possible.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Borderline MVFR/IFR cigs through the
night, dropping to dominantly IFR after midnight. Currently have
KSNS clearing (VFR) around 16-17z and 18-19z Saturday at KMRY.
Overnight winds will be light, then west winds 10-15 kt by
Saturday afternoon.
&&
.MARINE...As of 8:52 PM PDT Friday...Northwest winds will
increase over the coastal waters into the holiday weekend. Some
locations, particularly along the Big Sur Coast and outer waters
north of Point Reyes, could experience local gale-force gusts.
These moderate winds will aid in generating fresh, steep swell
that can be hazardous to those operating small craft.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Arena to Pt Reyes 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pt Arena to Pigeon Pt 10-60 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
&&
PUBLIC FORECAST: Dykema
AVIATION: BAM
MARINE: BAM
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.